# SDR IXXA07SMN054S

- Difficulty date: January 31, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXTERNAL FUSELAGE SKIN CRACKED AT STATION FS1400.00 LONGERON 33 RIGHT.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND, AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 51-1-20B, DC8 SRM 51-1-20D, DC8 SRM 51-3-1, DOUGLAS DRAWING NUMBER SR08530019, AD-2005-18-07,S.B DC8-53-078 AND DOUGLAS DRAWING NUMBER 5750776.
